# SDR UALA2008111303999

- Difficulty date: October 1, 2007
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 45,969 hours, 29,069 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162500100
- Part serial: 4340
- Condition: Faulty
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FEEL DIFF PRESS ILLUM AGAIN DURING DESCENT.  DEBRIEFED FLT CREW:  WAS TOLD THE ELEVATOR FEEL DIFF PRESS CAME ON AT 34,000 FT, 12,000 AND ON LANDING.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES.  FAILED OPS CHECK ITEM Q NR 3 FEEL FORCES CHECK.  PULL BACK FORCES HIGH, OUT OF LIMITS.  REPLACED ELEVATOR FEEL COMPUTER.  OPS CHECK GOOD.
